# SDR 20000911SH017

- Difficulty date: August 23, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Propeller: Mcauly D2A34C98
- System (JASC): 6111 · Propeller Blade Section
- Part: Hub
- Condition: Damaged
- Location: Propeller
- Component: Propeller, Mcauly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT ET INDICATION, 4TH THREAD UP.  (X)
